Skip to main content

Fitting a Sobolev function to data III

Author(s): Fefferman, Charles L.; Israel, Arie; Luli, Garving K

To refer to this page use:
Abstract: In this paper and two companion papers, we produce efficient algorithms to solve the following interpolation problem: Let m >= 1 and p > n >= 1. Given a finite set E subset of R-n and a function f : E -> R, compute an extension F of f belonging to the Sobolev space W-m,W-p (R-n) with norm having the smallest possible order of magnitude; secondly, compute the order of magnitude of the norm of F. The combined running time of our algorithms is at most CN log N, where N denotes the cardinality of E, and C depends only on m, n, and p.
Publication Date: 2016
Electronic Publication Date: 3-Oct-2016
Citation: Fefferman, Charles, Israel, Arie, Luli, Garving K. (2016). Fitting a Sobolev function to data III. REVISTA MATEMATICA IBEROAMERICANA, 32 (1039 - 1126. doi:10.4171/RMI/908
DOI: doi:10.4171/RMI/908
ISSN: 0213-2230
Pages: 1039 - 1126
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.